# SDR SWAA2021081102088

- Difficulty date: July 13, 2020
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 48,181 hours, 28,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CAP STRIP CRACKED AFT OF FWD FRAME BROKEN. / REMOVED AND REPLACED FWD CARGO DOOR CAP STRIP AFT OF FWD FRAME PER A.M.M. 25-52-06
